Vanishing and non-vanishing theta values

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01027413
Contributor : Karim Belabas <>
Submitted on : Monday, July 21, 2014 - 10:46:42 PM
Last modification on : Monday, April 2, 2018 - 9:12:01 AM

Identifiers

  • HAL Id : hal-01027413, version 1

Collections

Citation

Henri Cohen, Don Zagier. Vanishing and non-vanishing theta values. Annales mathématiques du Quebec, 2013, 37 (1), pp.45-61. ⟨hal-01027413⟩

Share

Metrics

Record views

191